# SDR USAAD01051

- Difficulty date: March 15, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LOW LEVEL EMERGENCY LIGHT FLICKER INTERMITTENTLY.  MAINTENANCE REPLACED THE EXIT IDENTIFIER EMERGENCY LIGHT BATTERIES.  (M)
